Ask an expert
Question

06 Feb 2013

PMS symptoms have become stronger
I am 39 years old and currently take Yasmin contraception. I have noticed that my PMS symptoms a week before I have my period have become stronger i.e. mood swings, tight muscles in my neck and back, migraine flashes. I have tried Femolene Ultra - it has not really helped, I end up taking muscle relaxants/pain killers for the entire week. Is there something else I can take which will alleviate the symptoms above?
Thank you for your assistance.
Answer 367 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Skipping the placebos might help. You can do this for two months at a time.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9247 votes
No
66% - 17732 votes
Vote